# SDR SWAA2022053105908

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ANGLE LOCATED IRSS140.00 AT RT WING 2022-239496 / [01] REPLACED ANGLE LOCATED IRSS140.00 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2000.;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED IRSS140.00 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2000 RV:B;[03] REPLACED ANGLE LOCATED IRSS140.00 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2000 RV:B
